# SDR DALA2025100707308

- Difficulty date: September 29, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 64,021 hours, 28,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 "KNUCKLE KNOCKER" AT 1L DOES NOT RETRACT W/DOOR DISARMED. CORRECTIVE ACTION: REMOVED 1L DOOR SLIDE COVER FOR KNUCKLE KNOCKER REPAIR. R/R KNUCKLE KNOCKER CONTROL ROD PER B757 AMM 52-11. OPS CK NML. RII VERIFICATION OF SLIDE BOTTLE SAFETY PIN REMOVED COMPLETE. INSTALLED DOOR COVER AND DOOR HANDLE PER B757 AMM 52-11. OPS CK GOOD. (7265197)
